# SDR SAJF2014050903015

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N18606
- Make and model: Boeing 737809
- Aircraft serial: 28405
- Aircraft time: 43,719 hours, 19,760 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A15021
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AV16C CHECK INPUT, CORROSION WAS FOUND ON THE LT HORIZONTAL STABILIZER REAR SPAR PN 182A1502-1.  EVALUATED THE ISSUE & HAS DETERMINED THAT IT WAS ACCEPTABLE TO FERRY THE ACFT.  PERFORMED THE TEMPORARY REPAIR IAW SR 3-2819481525 & THIS REPAIR IS STRUCTURALLY ACCEPTABLE FOR 24 MONTHS.
